littlerolls

409d

I tapered off my Zoloft and as of 3 days ago, I’m completely off. I’ve been dizzy ever since and it’s effecting my holiday. What has helped you deal with withdrawal symptoms of medication?

Sertraline

View all
  • trail_happy

    409d

    When I tapered off Zoloft I actually quit my job because of the symptoms… don’t quit your job though. 💀 I found it best for me to really relax in bed and give myself time to feel. Really focus on what your body is telling you, and give it what it wants :)

  • trail_happy

    409d

    After typing that I realize it sounds sexual and that was not my intention at all. All I’m saying is if you want to take a walk go take a walk. If you want to take a hot bath go do it.

  • Crow

    409d

    Honestly when i came off prozac and i got the brain zaps i just had to take it very slow. Take it slow and dont go to fast. I hope they tapered you off well

  • JJ_123

    408d

    I've had to take time off and just relax in bed as though you had the flu. It's can be awful, but keep hydrated, keeping eating, sleep as much as you can, and know in a few days you'll feel much better

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.